my son is 6 and is asd and hyper active as well .. he has just started the 3mg dose he is also on stragerra in the am but had to switch the intuv till 330 pm due to him being so sleepy ... at 750pm he is asleep does the tiredness go away he wakes once in the night but does go back to sleep ... he has gained 3lbs since starting the meds in a month since being on it ..im just trying to figure out what is gonna work so frustrating ... his doctor wants to give it 1 more week to see if we need to make changes so just gonna track his Beauvoir and tiredness ... wish me luck ...
Hello BlueyesJennifer. Pease note that I am not a physician. I am not certain that the fatigue will disappear completely given the age factor. Over more time, the tiredness should ease up. Best of luck for you and your son. Regards pledge
- Intuniv Information for Consumers
- Intuniv Information for Healthcare Professionals (includes dosage details)
- Side Effects of Intuniv (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Dec 2010 • 4 answers
Updated 31 Jan 2012 • 4 answers
Updated 9 Jan 2014 • 3 answers
Updated 11 May 2015 • 3 answers
Updated 2 Aug 2016 • 1 answer